Finite strain in Elastic problems

Seth, B. R. (1935) Finite strain in Elastic problems Philosophical Transactions of the Royal Society of London - Series A: Mathematical and Physical Sciences, 234 (738). pp. 231-264. ISSN 0080-4614

PDF - Publisher Version

Official URL:

Related URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to The Royal Society.
ID Code:70945
Deposited On:22 Nov 2011 13:01
Last Modified:18 May 2016 16:51

Repository Staff Only: item control page